# SDR C2XA05SH105

- Difficulty date: August 22, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 7,055 hours, 3,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 79731
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - RON MAINTENANCE FOUND EMERGENCY LIGHT BATTERY ABOVE SERVICE DOOR NOT WORKING.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY ABOVE SERVICE DOOR IAW EMB 145 XR VCMM 25-60-03.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
